ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 17" (43 CM) APPX 5ML NON-DEHP EXT SET W/CLAVE®, 0.2 MICRON FILTER, CLAMP, ROTATI; STOPCOCK, I.V. SET
Back to Search Results |
| Model Number |
B9259 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/21/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The event occurred around 10:00 am and involved a 17" (43 cm) appx 5ml non-dehp ext set w/clave®, 0.2 micron filter, clamp, rotating luer.It was reported that during the induction of the patient there was a presence of air bubbles despite an air vacuum made rigorously to 2 inhales.The inhalo clamped the intravenous tubing as soon as they saw the air bubbles pass through the filter so the patient did not get any air.After the inhalo clamped the tubing they took an empty 10ml syringe and removed about 4ml of air, until there was a return of liquid without an air bubble.Once all the air bubbles were removed, the air bubbles no longer passed through the filter.There was patient involvement, however no report of patient harm.This captures the first of five events.
Additional Manufacturer Narrative
The device has been discarded, however a sister sample is available for investigation but has not been received.Initial reporter facility name: (b)(6).
Additional Manufacturer Narrative
Received one new.List #b9259, 17" (43 cm) appx 5.0ml, ext set w/clave®, 0.2 micron filter, clamp, rotating luer; lot #5189886.Each set was primed and leak tested per product specification.No leaks observed.No air bubbles noted after the entirety of the set was primed.The complaint of air in line could not be confirmed or replicated.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.Additional information: d9- device returned to manufacturing 5/4/2022.